# SDR SWIA201436505

- Difficulty date: February 14, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,686 hours, 21,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL TANK ACCESS 650BB, CORROSION ON THE WING PLANK.  C CHECK BLENDED CORROSION AT RT FUEL TANK ACCESS 640BB IAW REO.
